MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO+ TRANSDUCER; SYSTEM, MONITORING, PERINATAL

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO+ TRANSDUCER; SYSTEM, MONITORING, PERINATAL
Model Number AVALON TOCO+ TRANSDUCER
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the toco+ transducer with serial number (b)(6), which belongs to the fetal monitor with serial number (b)(6), is broken.It was indicated that it does not measure correctly, nor does it calibrate the baseline correctly.The device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Section e: reporter and reporting institution phone #: (b)(6).
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke with the customer, who indicated that the transducer was faulty.Based on the results of the analysis, it was determined that the product has malfunctioned, and the most likely cause of the reported problem was the transducer.The issue was resolved by sending a replacement transducer to the customer site.Updated product information from the avalon fm30 fetal monitor to the avalon toco+ transducer, as the issue lies with the transducer.

Brand Name
AVALON TOCO+ TRANSDUCER
Common Device Name
SYSTEM, MONITORING, PERINATAL
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24285327
Report Number9610816-2026-100231
Device Sequence Number8289916
Product Code HGM
UDI-Device Identifier00884838093225
UDI-Public(01)00884838093225
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON TOCO+ TRANSDUCER
Device Catalogue Number867249
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown